# SDR AWXA200300316

- Difficulty date: March 1, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 61,183 hours, 26,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1010421
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-09 CHECK A 1 INCH CRACK WAS FOUND ON BULL NOSE EMERGENCY LIGHT HOUSING AT SEAT ROW 7 LT. MAINTENANCE REMOVED AND REPLACED BULL NOSE EMERGENCY LIGHT HOUSING AT SEAT ROW 7 LT, OPERATIONAL CHECK WAS GOOD.
